Том 71
№ 11

All Issues

Prusińska A.

Articles: 1
Article (English)

$p$-Regularity Theory. Tangent Cone Description in the Singular Case

Prusińska A., Tret’yakov A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2015. - 67, № 8. - pp. 1097-1106

We present a new proof of the theorem which is one of the main results of the $p$-regularity theory. This gives us a detailed description of the structure of the zero set of a singular nonlinear mapping. We say that $F : X → Y$ is singular at some point $x_0$, where $X$ and $Y$ are Banach spaces, if Im $F′(x_0) ≠ Y$. Otherwise, the mapping $F$ is said to be regular.